# SDR SWAA100290

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 74,772 hours, 56,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND SKIN CRACKED AT BS 515D, STR 15L.  REPAIRED SKIN PER EA.
